# SDR 2004UALA01251

- Difficulty date: December 26, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 50,389 hours, 27,323 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO FIRST OFFICER'S WINDSHIELD CRACKED.   WINDOW HEATING ELEMENT ARCED.  REPLACED WINDOW.
